# SDR UIEA200700146

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 95,660 hours, 19,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T60040
- Condition: Corroded
- Location: Bs 2360 S30-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 2360 RT SIDE, BETWEEN STRINGERS 30R AND 32R HAS AN AREA OF 3.0 INCH LONG BY 11.0 INCHES WIDE OF CORROSION ON SKIN.  ACCOMPLISHED PERMANENT REPAIR AS PER 747-200 SRM 53-30-03 FIG 1.  AREA OF CORROSION WAS CUT-OUT AND HFEC WAS ACCOMPLISHED TO VERIFY ANY CRACKS AS PER 747 NDT MANUAL 51-00-00 FIG 23 PAR 6, DOUBLER AND FILLER WERE INSTALLED PER 747-200 SRM 53-30-03 FIG 1.  ALSO, REFERENCE ATLAS AIR XEO 53-040207.
